# SDR CA030804001

- Difficulty date: August 4, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,411 hours
- Engine: Pwa PT6A60A
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 11791W5635
- Condition: Damaged
- Location: Rt Engine Freon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND FREON DISCHARGE HOSE ON RT ENGINE WITH BUBBLES IN EXTERIOR RUBBER SLEEVING. NEW HOSE INSTALLED, AND SYSTEM SERVICED.
